International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 110 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 3 Issue 3, March 2014


Approximation by Stancu Type Generalization of Beta Operators

Chandra Prakash [7] | Rahul Tomar [2]


Abstract: In this paper, we are dealing with Stancu Beta operators V ; n de ned by (1.5). We establish direct and local approximation properties of these operators.


Keywords: Beta operators, Modulus of continuity, Rate of convergence, Direct and local approximation


Edition: Volume 3 Issue 3, March 2014,


Pages: 538 - 544


How to Cite this Article?

Chandra Prakash, Rahul Tomar, "Approximation by Stancu Type Generalization of Beta Operators", International Journal of Science and Research (IJSR), Volume 3 Issue 3, March 2014, pp. 538-544, https://www.ijsr.net/get_abstract.php?paper_id=20131123

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Beta'

Downloads: 1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 6

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 887 - 890

On Left Invariant (γ, β) - Metric on a Lie Group

Lal Chandra | Ganga Prasad Yadav

Share this Article


Top